About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 757986, 6 pages
http://dx.doi.org/10.1155/2013/757986
Research Article

A General Iterative Algorithm with Strongly Positive Operators for Strict Pseudo-Contractions

1Tongji Zhejiang College, Zhejiang 314000, China
2Department of Mathematics, Zhejiang Normal University, Zhejiang 321004, China

Received 6 November 2012; Accepted 2 February 2013

Academic Editor: Claudia Timofte

Copyright © 2013 Wei Xu and Yuanheng Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wei Xu and Yuanheng Wang, “A General Iterative Algorithm with Strongly Positive Operators for Strict Pseudo-Contractions,” Abstract and Applied Analysis, vol. 2013, Article ID 757986, 6 pages, 2013. doi:10.1155/2013/757986